# SDR AUS20010863

- Difficulty date: August 10, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Cessna 182H
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pipe
- Condition: Corroded
- Location: Engine Oil Press
- Part time: 7,167 cycles
- Component: Engine Oil Press, Cont, O470R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL PRESSURE PIPE FROM FIREWALL TO GAUGE CORRODED IN AREAOF CONTACT WITH SOUNDPROOFING MATERIAL. PIPE IS MANUFACTURED FROM ALUMINIUM.
